SIA OpenIR  > 信息服务与智能控制技术研究室
Asymptotically necessary and sufficient stability conditions for discrete-time Takagi-Sugeno model: Extended applications of Polya's theorem and homogeneous polynomials
Zou T(邹涛); Yu HB(于海斌)
作者部门信息服务与智能控制技术研究室
关键词Lyapunov Functions Modal Analysis Polynomials
发表期刊Journal of the Franklin Institute
ISSN0016-0032
2014
卷号351期号:2页码:922-940
收录类别SCI ; EI ; CPCI(ISTP)
EI收录号20140517240424
WOS记录号WOS:000329972500021
产权排序1
摘要The stability and stabilization conditions of the nonlinear system in Takagi-Sugeno's form are considered. The homogeneously polynomially nonquadratic (HPNQ) Lyapunov functions and homogeneously polynomially parameterized (HPP) state feedback laws are adopted. By generalizing the procedure based on the Polya's theorem, the asymptotically necessary and sufficient (ANS) stability and stabilization conditions in the case of HPNQ Lyapunov functions and HPP control laws are reformulated. The major contribution of this paper is to give the parallel results using the multiple indices, so that the slack matrices can be extensively utilized to improve the numerical efficiency. The effectiveness of the results is illustrated by the numerical examples.
语种英语
WOS标题词Science & Technology ; Technology ; Physical Sciences
WOS类目Automation & Control Systems ; Engineering, Multidisciplinary ; Engineering, Electrical & Electronic ; Mathematics, Interdisciplinary Applications
关键词[WOS]FUZZY CONTROL-SYSTEMS ; NONLINEAR-SYSTEMS ; NONQUADRATIC STABILIZATION ; QUADRATIC STABILITY ; LYAPUNOV FUNCTIONS ; LMI ; DESIGN ; FORM ; IMPROVEMENT ; OBSERVERS
WOS研究方向Automation & Control Systems ; Engineering ; Mathematics
引用统计
被引频次:14[WOS]   [WOS记录]     [WOS相关记录]
文献类型期刊论文
条目标识符http://ir.sia.cn/handle/173321/14668
专题信息服务与智能控制技术研究室
通讯作者Zou T(邹涛)
作者单位Shenyang Institute of Automation, Chinese Academy of Sciences, Shenyang 110016, China
推荐引用方式
GB/T 7714
Zou T,Yu HB. Asymptotically necessary and sufficient stability conditions for discrete-time Takagi-Sugeno model: Extended applications of Polya's theorem and homogeneous polynomials[J]. Journal of the Franklin Institute,2014,351(2):922-940.
APA Zou T,&Yu HB.(2014).Asymptotically necessary and sufficient stability conditions for discrete-time Takagi-Sugeno model: Extended applications of Polya's theorem and homogeneous polynomials.Journal of the Franklin Institute,351(2),922-940.
MLA Zou T,et al."Asymptotically necessary and sufficient stability conditions for discrete-time Takagi-Sugeno model: Extended applications of Polya's theorem and homogeneous polynomials".Journal of the Franklin Institute 351.2(2014):922-940.
条目包含的文件 下载所有文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
Asymptotically neces(394KB)期刊论文出版稿开放获取ODC PDDL浏览 下载
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[Zou T(邹涛)]的文章
[Yu HB(于海斌)]的文章
百度学术
百度学术中相似的文章
[Zou T(邹涛)]的文章
[Yu HB(于海斌)]的文章
必应学术
必应学术中相似的文章
[Zou T(邹涛)]的文章
[Yu HB(于海斌)]的文章
相关权益政策
暂无数据
收藏/分享
文件名: Asymptotically necessary and sufficient stability conditions for discrete-time Takagi-Sugeno model.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。